# SDR DALA2021120707562

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 69,566 hours, 25,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 DURING SVC CK FOUND 1R DOOR ASSIST BOTTLE AT 0 PSI. CORRECTIVE ACTION: REMOVED AND REPLACED 1R DOOR EMER PWR RESERVOIR PER B757 AMM 52-11. (7976891)
